# SDR DLM11011263

- Difficulty date: July 30, 2001
- Submitted: August 16, 2001
- Operation: Air carrier
- Aircraft: N807DE
- Make and model: Doug MD-11
- Aircraft serial: 48478
- Aircraft time: 42,547 hours, 5,318 cycles
- System (JASC): 2121 · Air Distribution Fan
- Part: Fan
- Part number: 6054578
- Condition: Noisy
- Location: Cabin
- Stage of operation: CR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: H, A

## Discrepancy

ORIGINAL DEPARTED NGO. ELECTRICAL FUMES DETECTED ONE HOUR INTO FLIGHT. STRONGEST ODOR IN FORWARD CABIN CLOSE TO THE STAR WARS PANEL DIVERTED TO NARITA. LANDING WEIGHT 425,000LBS.  PERFORMED ENTIRE CABIN INSPECTION. FOUND NR 2 RECIRCULATION  FAN MAKING EXCESSIVE NOISE DEACTIVATED NR 2 RECIC-FAN AND DEACTIVATED NR 4 RECIRC-FAN DUE TO HIGH SERVICE TIME AS PRECAUTION FWD FAN TO MCO AND PLAC REF MEL 21-22-03 LANDING WEIGHT WITHIN LIMITS NO INSPECTION REQUIRED PER M/M. RMVD AND REPL 4 RECIRC FAN. REPL 2 RECIRC FAN. OPS CK GOOD
